MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/52; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS 28/52; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Model Number 1236-2-852
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported: subject was sent by mail the 7-year forms to complete.During my internal review of the forms, i noticed within the follow-up questionnaire, the subject answered "yes" to the question "do you have any pain in your hip that has the study hip replacement".The subject comments states "when i am sitting".The subject answered "yes" to the question "are you satisfied with the results of your study hip replacement", however, the subject's comment to the question states "some what!".There was a previously filed ae form for trochanteric bursitis on (b)(6) 2020 and resolved date was on (b)(6) 2020.Listed on ae subject was treated with voltaren and ibuprofen.X-rays were not taken for this visit.Update: "right side" hip.Update: medical records, op reports, progress notes, and pathology/lab reports "not available as enrolled in clinical study.".
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: restoration (tm) adm.Cup w/ha; cat# 1235-2-521; lot# g4951987.Delta v-40 ceramic head 28/0; cat# 6570-0-128; lot# 49979602.Size 4 accolade ii 127 deg; cat# 6721-0435; lot# 50447801.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned.

Brand Name
RESTORATION ADM X3 INS 28/52
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15638261
Report Number0002249697-2022-01521
Device Sequence Number6373213
Product Code MEH
UDI-Device Identifier04546540638991
UDI-Public04546540638991
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K093644
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2019
Device Model Number1236-2-852
Device Catalogue Number1236-2-852
Device Lot Number47174001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2022
Initial Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight30 KG
Patient EthnicityNon Hispanic
Patient RaceWhite